# SDR JR2R20180214287

- Difficulty date: February 14, 2018
- Submitted: February 14, 2018
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N420NV
- Make and model: Doug MD 83
- Aircraft serial: 49424
- Aircraft time: 63,626 hours, 53,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99119469
- Condition: Cracked
- Location: Bs 1474-1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BETWEEN FS 1447 AND 1485, LONGERON 18L CRACKED. REPAIRED THE WEB IAW IAW SRM 53-01, FIG 2.
